{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,30]],"date-time":"2026-04-30T01:35:21Z","timestamp":1777512921807,"version":"3.51.4"},"reference-count":10,"publisher":"SAGE Publications","issue":"1","license":[{"start":{"date-parts":[[2015,1,1]],"date-time":"2015-01-01T00:00:00Z","timestamp":1420070400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"content-domain":{"domain":["journals.sagepub.com"],"crossmark-restriction":true},"short-container-title":["J Cutan Med Surg"],"published-print":{"date-parts":[[2015,1]]},"abstract":"<jats:sec>\n                    <jats:title>Background:<\/jats:title>\n                    <jats:p>Paraphenylenediamine (PPD) is a coloring agent and potent sensitizer commonly added to henna tattoos to darken tattoo color. Photographic developers contain compounds that cross-react with PPD. Allergic contact dermatitis (ACD) from photo developers has been documented in the literature.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Objective:<\/jats:title>\n                    <jats:p>We describe the rare case of a photographer who presented with a 4-year history of recurrent ACD following exposure to photochemicals. History taking revealed that 10 years before presentation, he had received a temporary henna tattoo.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Methods:<\/jats:title>\n                    <jats:p>The patient was patch-tested with 4-methylaminophenol sulfate (Metol), the North American Contact Dermatitis Group (NACDG) series, and select other allergens.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Results:<\/jats:title>\n                    <jats:p>Patch testing results revealed strong positive reactions to 4-methylaminophenol sulfate and PPD.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Conclusion:<\/jats:title>\n                    <jats:p>This is the first report to our knowledge of ACD from a photo developer occurring as a consequence of previous sensitization to PPD from a temporary henna tattoo. Due to the potential for long-term sequelae, an awareness of the risks associated with henna tattoos is warranted.<\/jats:p>\n                  <\/jats:sec>","DOI":"10.2310\/7750.2014.13182","type":"journal-article","created":{"date-parts":[[2015,3,11]],"date-time":"2015-03-11T15:01:24Z","timestamp":1426086084000},"page":"73-76","update-policy":"https:\/\/doi.org\/10.1177\/sage-journals-update-policy","source":"Crossref","is-referenced-by-count":2,"title":["Photo Developer Allergic Contact Dermatitis in a Photographer Following Paraphenylenediamine Sensitization from a Temporary Henna Tattoo"],"prefix":"10.1177","volume":"19","author":[{"given":"Tiffany","family":"Chen","sequence":"first","affiliation":[{"name":"Division of Dermatology, University of Toronto, Toronto, ON"},{"name":"Division of Dermatology, University of Ottawa, Ottawa, ON"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Melanie D.","family":"Pratt","sequence":"additional","affiliation":[{"name":"Division of Dermatology, University of Toronto, Toronto, ON"},{"name":"Division of Dermatology, University of Ottawa, Ottawa, ON"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"179","published-online":{"date-parts":[[2015,1,1]]},"reference":[{"key":"bibr1-7750.2014.13182","doi-asserted-by":"publisher","DOI":"10.1016\/1046-199X(95)90122-1"},{"key":"bibr2-7750.2014.13182","doi-asserted-by":"publisher","DOI":"10.1111\/j.0105-1873.2005.00626.x"},{"key":"bibr3-7750.2014.13182","doi-asserted-by":"publisher","DOI":"10.1053\/ajcd.2002.30466"},{"key":"bibr4-7750.2014.13182","first-page":"53","volume":"17","author":"DeLeo VA","year":"2006","journal-title":"Dermatitis"},{"key":"bibr5-7750.2014.13182","doi-asserted-by":"publisher","DOI":"10.1016\/j.clindermatol.2007.05.013"},{"key":"bibr6-7750.2014.13182","doi-asserted-by":"crossref","first-page":"E20","DOI":"10.2310\/6620.2008.07018","volume":"19","author":"Zapolanski T","year":"2008","journal-title":"Dermatitis"},{"key":"bibr7-7750.2014.13182","first-page":"332","volume":"22","author":"Laberge L","year":"2011","journal-title":"Dermatitis"},{"key":"bibr8-7750.2014.13182","doi-asserted-by":"publisher","DOI":"10.1001\/archderm.1958.01560100028005"},{"key":"bibr9-7750.2014.13182","doi-asserted-by":"publisher","DOI":"10.1111\/j.1600-0536.1989.tb04656.x"},{"key":"bibr10-7750.2014.13182","doi-asserted-by":"publisher","DOI":"10.1016\/S0001-7310(05)73083-0"}],"container-title":["Journal of Cutaneous Medicine and Surgery"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.2310\/7750.2014.13182","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/full-xml\/10.2310\/7750.2014.13182","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.2310\/7750.2014.13182","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,4,28]],"date-time":"2026-04-28T15:46:19Z","timestamp":1777391179000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.sagepub.com\/doi\/10.2310\/7750.2014.13182"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015,1]]},"references-count":10,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2015,1]]}},"alternative-id":["10.2310\/7750.2014.13182"],"URL":"https:\/\/doi.org\/10.2310\/7750.2014.13182","relation":{},"ISSN":["1203-4754","1615-7109"],"issn-type":[{"value":"1203-4754","type":"print"},{"value":"1615-7109","type":"electronic"}],"subject":[],"published":{"date-parts":[[2015,1]]}}}